# SDR ASMF20190614014

- Difficulty date: May 28, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 25,671 hours, 3,232 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441295115
- Part serial: 4129511500812
- Condition: Low Pressure
- Location: Cabin
- Part time: 2,447 hours, 262 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT JFK DUE TO CREW OXYGEN CYLINDER WITH LOW PRESSURE AND DURING CRUISE AT 37,000 FEET AND THE OXYGEN PRESS DROPS 250 PSI WITH 1 HR. MAINTENANCE PERSONNEL PERFORMED AN OXYGEN CREW INSPECTION IAW AMM 35-12-85, DETECTING OXYGEN BOTTLE MANOMETER WAS INDICATED 0 PSI; SO THE OXYGEN CYLINDERS WERE REPLACED AND LEAK CHECK WAS PERFORMED IAW DMC-B787-A-12-15-08-00B-200A-A, TESTED CORRECT. THE OVERWEIGHT LANDING CONDITION INSPECTION WAS NOT NECESSARY DUE TO THAT THE LANDING CONDITION VALUES WERE WITHIN LIMITS IAW DMC-B787-A-05-51-01-00B-311A-A, TABLE 5, ALL CORRECT.
